# SDR SWIA200514418

- Difficulty date: January 19, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 4,938 hours, 4,504 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 1087
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 3,036 hours, 2,666 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL FAIL CAUTION ILLUMINATED ON TAKEOFF.  REMOVED AND REPLACED STALL PROTECTION COMPUTER IAW CRJ 200 MM ATA CHPT 27-35-01.  OPERATIONAL CHECK GOOD.
